# SDR HEEA083952

- Difficulty date: January 17, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- Aircraft time: 3,888 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Condition: Peeling
- Location: T/R Head
- Component: Rotor Head
- Component part number: 407012101111
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PEELING PAINT ON TAIL ROTOR BLADES AND HIGH FREQUENCY VIBRIATION. REPAIRED.
